Posted by J. Smoth
on November 20, 2000 at 05:27:35:
In Reply to: Re: More Tegretol? - been there with my son posted by Dana on October 12, 2000 at 20:29:23:
: I'm on 1200mg tegretol and 300mg lamactil---I keep having seizures---complex partials and the doctor keeps upping the meds. Is there an answer?
I have been there but with tegretol 2,200 mgms daily which is a massive dose.
I developed heart block. However your dose of tegretol is the normal uppermost limit so you are not in the same situation as I was.
Knowing what I know now about tegretol I would seriously question the neurologist as to the dangers of tegretol . These include cardiac problems.
I suspect that this email will be screened and not passed onto you as the medical profession like to close ranks.
Ask the pharmacy or drugstore for DETAILED written information on Tegretol. Ask about AV conduction problems in the heart and bradycardia-a slow pulse rate and the link of tegretol to Sudden Unexpected DEath in Epilepsy Syndrome.
If you get any fobbing off just get some literature on Tegretol off the Internet and show your dr .